# SDR VY1L103201

- Difficulty date: January 27, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N911KR
- Make and model: Snias AS350BA
- Aircraft serial: 2094
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 53526
- Part serial: 1142
- Condition: Leaking
- Location: Cockpit
- Part time: 5,733 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TORQUEMETER TRANSMITTER LEAKS.
